Partitions according to multiplicities and part sizes

Margaret Archibald, Aubrey Blecher, Charlotte Brennan, Arnold Knopfmacher, Toufik Mansour

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study the largest parts in integer partitions according to multiplicities and part sizes. Firstly we investigate various properties of the multiplicities of the largest parts. We then consider the sum of the m largest parts - first as distinct parts and then including multiplicities. Finally, we find the generating function for the sum of the m largest parts of a partition, i.e., the first m parts of a weakly decreasing sequence of parts.

Original languageEnglish
Pages (from-to)104-119
Number of pages16
JournalAustralasian Journal of Combinatorics
Volume66
Issue number1
StatePublished - 2016

Bibliographical note

Funding Information:
This material is based upon work supported by the National Research Foundation under grant numbers 89147, 86329 and 81021.

Publisher Copyright:
© 2016, University of Queensland. All rights reserved.

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Partitions according to multiplicities and part sizes'. Together they form a unique fingerprint.

Cite this